# SDR VNAA2024031811101

- Difficulty date: March 15, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N609NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15475
- Aircraft time: 9,192 hours, 8,158 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Line
- Part number: UNKNOWN
- Condition: Leaking
- Location: Crew Oxygen
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OXY LO PRESS CAUTION IN FLIGHT - PRES DROP 1230 TO 650 PSI / REMOVED AND INSTALLED CAPILLARY LINE TO THE GROUNDÂˆ’SERVICE PRESSURE GAUGE IAW CRJ 900 AMM 35-12-05-000/400-801. LEAK CHECK GOOD AS OF THIS TIME.
